# SDR REXA2022071100486

- Difficulty date: June 14, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME IS CORRODED BETWEEN STGR 27 AND STGR 26R REPAIRED FS 364 FRAME BETWEEN STGR 24L AND 24R IAW CRJ 900 SRM 53-21-23-201-008-A01.
